Alert archive / Oklahoma / River Flood Warnings in 2012
River Flood Warning 25, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 30, 2012, 9:15 AM CDT for Washington County, Oklahoma. It took effect at May 1, 2012, 6:49 AM CDT. It was in force for 89 min.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2012, 9:15 AM CDT (14:15 UTC)
- In effect from
- May 1, 2012, 6:49 AM CDT
- Expired
- May 1, 2012, 8:18 AM CDT
- In force
- 89 min
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Washington County, OK
The radar
The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Caney River near Ramona (RAMO2). The gauge peaked at 25.06 ft at May 1, 2012, 12:00 PM CDT.
- Action stage
- 26 ft
- Minor stage
- 26 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07175500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
549 WGUS44 KTSA 301416 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 915 AM CDT MON APR 30 2012 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC147-302215- /O.NEW.KTSA.FL.W.0025.120501T1055Z-120502T0031Z/ /RAMO2.1.ER.120501T1055Z.120501T1200Z.120501T1831Z.NO/ 915 AM CDT MON APR 30 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE CANEY RIVER NEAR RAMONA. * FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 900 AM MONDAY THE STAGE WAS 5.57 FEET. * FLOOD STAGE IS 26.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 26.5 FEET BY TUESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE TUESDAY AFTERNOON. * IMPACT...AT 26.0 FEET...MINOR FLOODING OCCURS. FARMLANDS AND RURAL ROADS ARE AFFECTED. $$ OKC131-143-302214- /O.NEW.KTSA.FL.W.0026.120501T2217Z-120502T1652Z/ /CVLO2.1.ER.120501T2217Z.120502T0600Z.120502T1052Z.NO/ 915 AM CDT MON APR 30 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE CANEY RIVER NEAR COLLINSVILLE. * FROM TUESDAY AFTERNOON TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 830 AM MONDAY THE STAGE WAS 8.75 FEET. * FLOOD STAGE IS 26.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE IS EXPECTED TO RISE ABOVE FLOOD STAGE TUESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 27.3 FEET BY LATE TUESDAY NIGHT. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. * IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER. $$
4 follow-up statements
795 WGUS84 KTSA 301914 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 214 PM CDT MON APR 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC147-010314- /O.EXT.KTSA.FL.W.0025.120501T1048Z-120502T0030Z/ /RAMO2.1.ER.120501T1048Z.120501T1200Z.120501T1830Z.NO/ 214 PM CDT MON APR 30 2012 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR RAMONA. * FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM MONDAY THE STAGE WAS 11.98 FEET. * FLOOD STAGE IS 26.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 26.5 FEET TUESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE TUESDAY AFTERNOON. * IMPACT...AT 26.0 FEET...MINOR FLOODING OCCURS. FARMLANDS AND RURAL ROADS ARE AFFECTED. $$ OKC131-143-010314- /O.EXT.KTSA.FL.W.0026.120501T2303Z-120502T1512Z/ /CVLO2.1.ER.120501T2303Z.120502T0600Z.120502T0912Z.NO/ 214 PM CDT MON APR 30 2012 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * FROM TUESDAY EVENING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 130 PM MONDAY THE STAGE WAS 13.14 FEET. * FLOOD STAGE IS 26.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE IS EXPECTED TO RISE ABOVE FLOOD STAGE TUESDAY EVENING AND CONTINUE TO RISE TO NEAR 26.8 FEET LATE TUESDAY NIGHT. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. * IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER. $$
202 WGUS84 KTSA 010120 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 820 PM CDT MON APR 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. OKC147-010920- /O.EXT.KTSA.FL.W.0025.120501T1005Z-120502T0028Z/ /RAMO2.1.ER.120501T1005Z.120501T1200Z.120501T1828Z.NO/ 820 PM CDT MON APR 30 2012 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR RAMONA. * FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM MONDAY THE STAGE WAS 19.67 FEET. * FLOOD STAGE IS 26.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 26.7 FEET BY TUESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY TUESDAY AFTERNOON. * IMPACT...AT 26.0 FEET...MINOR FLOODING OCCURS. FARMLANDS AND RURAL ROADS ARE AFFECTED. $$
064 WGUS84 KTSA 010748 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 248 AM CDT TUE MAY 1 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC147-011548- /O.EXT.KTSA.FL.W.0025.120501T1149Z-120502T0055Z/ /RAMO2.1.ER.120501T1149Z.120501T1800Z.120501T1855Z.NO/ 248 AM CDT TUE MAY 1 2012 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR RAMONA. * FROM THIS MORNING TO THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM TUESDAY THE STAGE WAS 23.23 FEET. * FLOOD STAGE IS 26.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 26.2 FEET BY THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THIS AFTERNOON. * IMPACT...AT 26.0 FEET...MINOR FLOODING OCCURS. FARMLANDS AND RURAL ROADS ARE AFFECTED. $$ OKC131-143-011548- /O.EXT.KTSA.FL.W.0026.120501T1827Z-120502T1953Z/ /CVLO2.1.ER.120501T1827Z.120502T0600Z.120502T1353Z.NO/ 248 AM CDT TUE MAY 1 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * FROM THIS AFTERNOON TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 230 AM TUESDAY THE STAGE WAS 22.72 FEET. * FLOOD STAGE IS 26.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 27.3 FEET BY WEDNESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER. $$
261 WGUS84 KTSA 011318 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 818 AM CDT TUE MAY 1 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. OKC147-011348- /O.CAN.KTSA.FL.W.0025.000000T0000Z-120502T0055Z/ /RAMO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 818 AM CDT TUE MAY 1 2012 THE FLOOD WARNING IS CANCELLED FOR THE CANEY RIVER NEAR RAMONA. * AT 800 AM TUESDAY THE STAGE WAS 24.57 FEET. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR RAMONA WILL CREST BELOW FLOOD STAGE AT 25.4 FEET THIS AFTERNOON. * IMPACT...AT 25.0 FEET...NO FLOODING OCCURS. HOWEVER...LOW LYING AREAS MAY BE AFFECTED BY PONDING WATER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 30, 6:24 AM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Apr 30, 6:24 AM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 624 AM CDT MON APR 30 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. LINE OF THUNDERSTORMS WITH TRAILING AREA OF STRATIFORM RAIN WILL CONTINUE TO PROGRESS EAST THIS MORNING...WILL BE ONGOING AT MLC/FSM/FYV AT ISSUANCE TIME WITH MVFR CONDITIONS PREVAILING. ONCE THIS CLEARS THE AREA...VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THE REST OF THE PERIOD. CONFIDENCE REGARDING ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON ALONG ANY OUTFLOW BOUNDARY REMAINS TOO LOW AT THIS POINT TO INCLUDE ANY MENTION IN THE FORECAST. SHOULD ANY STORMS OCCUR...LOCAL MVFR CONDITIONS WILL BE LIKELY. && .PREV DISCUSSION... /ISSUED 329 AM CDT MON APR 30 2012/ DISCUSSION... A WEAKENING AREA OF SHOWERS AND THUNDERSTORMS IS PROGRESSING SOUTHEAST ACROSS NORTHEAST OKLAHOMA EARLY THIS MORNING AND LATEST RUNS OF THE HRRR SUGGEST THAT AT LEAST A BROKEN BAND OF SHOWERS AND STORMS WILL MAKE IT THROUGH ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING. RESIDUAL OUTFLOW BOUNDARIES AND THE OLD FRONTAL BOUNDARY NEAR THE KANSAS AND MISSOURI BORDERS MAY PROVIDE A FOCUS FOR RENEWED DEVELOPMENT LATER THIS AFTERNOON OR THIS EVENING BUT BY LATER TONIGHT THE GREATEST CONVECTIVE COVERAGE IS LIKELY TO BE TO OUR NORTH AND NORTHEAST. WILL CONTINUE LOW POPS INTO TUESDAY BUT AFTER THAT THE CAPPING INVERSION STRENGTHENS ENOUGH TO PRECLUDE A MENTION OF CONVECTION. VERY WARM AND HUMID WEATHER WILL THEN PREVAIL THROUGH AT LEAST NEXT WEEKEND WITH HIGHS APPROACHING 90 AND LOWS NEAR 70 IN MANY PLACES. STAYED CLOSE TO THE WARMER NAM MOS TEMPERATURES THE NEXT COUPLE DAYS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...14
Hazardous weather outlook, Apr 30, 5:08 AM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 508 AM CDT MON APR 30 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 508 AM CDT MON APR 30 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND EXTREME NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND EXTREME NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... AN AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NORTHEAST OKLAHOMA AND INTO PARTS OF NORTHWEST ARKANSAS THIS MORNING. THE MAIN THREAT WILL CONTINUE TO BE LOCALLY HEAVY RAINFALL...BUT THIS THREAT WILL DECREASE SOME THROUGH THE MORNING AS THE STORMS BECOME MORE PROGRESSIVE. THERE WILL ALSO BE A SMALL THREAT OF LARGE HAIL AND GUSTY WINDS WITH STRONGER EMBEDDED CELLS ALONG THE LEADING EDGE. THIS ACTIVITY WILL LIKELY LEAVE AN OUTFLOW BOUNDARY OVER THE AREA DURING THE AFTERNOON WHICH MAY PROVIDE FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. OTHER STORMS EXPECTED TO DEVELOP ALONG THE DRY LINE IN THE TEXAS AND OKLAHOMA PANHANDLES...AND SOME OF THESE MAY MOVE TOWARD NORTHEAST OKLAHOMA LATE TONIGHT. ANY OF THIS ACTIVITY WILL POSE A LIMITED SEVERE WEATHER THREAT IN THE FORM OF LARGE HAIL AND DAMAGING WINDS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...HIGH WIND POTENTIAL. THURSDAY THROUGH SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THE OVERALL POTENTIAL FOR THUNDERSTORMS WILL DECREASE SIGNIFICANTLY BY TUESDAY AS A STATIONARY FRONT THAT HAS BEEN OVER THE AREA FOR SEVERAL DAYS LIFTS TO THE NORTH. SOUTH WINDS WILL BECOME STRONG TUESDAY AND WEDNESDAY WITH GUSTS OVER 30 MPH LIKELY. VERY WARM AND HUMID WEATHER WILL PREVAIL THROUGH THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 30, 9:15 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
915 AM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL 2 S FAIRFAX 36.54N 96.70W
04/29/2012 E1.00 INCH OSAGE OK POST OFFICE
0822 PM HAIL 2 W RALSTON 36.50N 96.77W
04/29/2012 E1.75 INCH PAWNEE OK PUBLIC
GOLF BALL TO HALF DOLLAR SIZE HAIL VIA KJRH.
0915 PM FUNNEL CLOUD 5 NNW WYNONA 36.61N 96.36W
04/29/2012 OSAGE OK STORM CHASER
FUNNEL CLOUD CAME 3/4 WAY DOWN TO THE GROUND.
0920 PM HAIL PAWHUSKA 36.67N 96.34W
04/29/2012 E1.00 INCH OSAGE OK PUBLIC
0935 PM FUNNEL CLOUD 3 E PAWHUSKA 36.67N 96.28W
04/29/2012 OSAGE OK TRAINED SPOTTER
SPOTTER LOCATED SOUTH OF PAWHUSKA, LOOKING NORTHEAST,CAN
SEE FUNNEL CLOUD LOWERING.
1028 PM TSTM WND DMG 1 E COPAN 36.90N 95.91W
04/29/2012 WASHINGTON OK EMERGENCY MNGR
2 FOOT WIDE TREE UP-ROOTED AT 3990 RD AND 410 RD EAST OF
COPAN.
0845 AM FLOOD BURBANK 36.69N 96.73W
04/30/2012 OSAGE OK LAW ENFORCEMENT
HIGH WATER RESCUE ONGOING
&&
DMJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:41 PM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Apr 29, 7:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 38 min |
| Apr 29, 8:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| Apr 29, 8:47 PM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| Apr 29, 8:49 PM CDT | Tornado Warning | TSA | Osage | 26 min |
| Apr 29, 9:13 PM CDT | Tornado Warning | TSA | Osage | 29 min |
| Apr 29, 9:27 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 33 min |
| Apr 29, 9:48 PM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Pawnee, Washington | 3 hr |
| Apr 29, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 47 min |
| Apr 29, 10:13 PM CDT | Tornado Warning | TSA | Osage, Washington | 32 min |
| Apr 29, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 20 min |
| Apr 29, 10:55 PM CDT | Flash Flood Warning | TSA | Osage | 4 hr |
| Apr 29, 11:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 25 min |
| Apr 29, 11:44 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Apr 30, 12:08 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 37 min |
| Apr 30, 12:18 AM CDT | Special Weather Statement | TSA | Osage | 42 min |
| Apr 30, 12:41 AM CDT | Special Weather Statement | TSA | Ottawa | 64 min |
| Apr 30, 12:47 AM CDT | Special Weather Statement | TSA | Washington | 43 min |
| Apr 30, 1:02 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Osage, Ottawa, Pawnee, Rogers and 1 more | 3 hr |
| Apr 30, 2:19 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| Apr 30, 2:55 AM CDT | Flash Flood Warning | TSA | Osage, Washington | 3 hr |
| Apr 30, 4:06 AM CDT | Areal Flood Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 6 more | 3 hr |
| Apr 30, 8:26 AM CDT | River Flood Warning | TSA | Nowata | 70 hr |
| Apr 30, 9:15 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 41 hr |
| Apr 30, 11:18 AM CDT | Areal Flood Warning | TSA | Osage, Washington | 29 hr |
| Apr 30, 2:04 PM CDT | Flash Flood Watch | TSA | Craig, Nowata, Ottawa, Pawnee, Washington | 17 hr |
| Apr 30, 2:44 PM CDT | Special Weather Statement | TSA | Choctaw | 46 min |
| Apr 30, 5:33 PM CDT | Special Weather Statement | TSA | LeFlore | 27 min |
Nearby
River Flood Warnings in Oklahoma, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.